MAUDE Adverse Event Report: TYBER MEDICAL T6 CANN STRDRV SCRWDRVR SHAFT SLF-RETAIN; SCREWDRIVER

TYBER MEDICAL T6 CANN STRDRV SCRWDRVR SHAFT SLF-RETAIN; SCREWDRIVER
Model Number 03.333.300
Medical Device Problem Code Failure to Align (2522)
Health Effect - Clinical Code Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 06/27/2022
Type of Reportable Event Malfunction
Event or Problem Description
The screwdriver reference 03.333.300 of the cchs 2.0 technique does not anchor in the head of the screw reference 04.333.030ts with lot number 215913 at the time of surgery.We do not know if it is a problem with the screw or the screwdriver.Customer reference/po/service: (b)(6), was surgery.Delayed due to the reported event? yes, if yes, number of minutes: 60.Action taken when event occurred? cambio de técnica quirúrgica.Was procedure successfully completed? no.Were fragments generated? no.If yes, were they removed easily without additional intervention? unknown.If no, explain: no había más unidades de la referencia del tornillo requerida.Patient status/ outcome / consequences.Was other medical intervention (e.G.X-rays, additional procedures, prescriptions, otc, revision) required: unknown.Is the patient part of a clinical study?: no.Ip-01469889 device property of: other.Device in possession of: (b)(6).By checking this box i certify that all information that are known/available has been disclosed.If any new information will be made available, the additional information will be submitted through cst.True.This complaint involves one (1) device.

Brand Name
T6 CANN STRDRV SCRWDRVR SHAFT SLF-RETAIN
Common Device Name
SCREWDRIVER
Manufacturer (Section D)
TYBER MEDICAL
83 south commerce way
suite 310
bethlehem PA 18017
Manufacturer (Section G)
TYBER MEDICAL
83 south commerce way
suite 310
bethlehem PA 18017
Manufacturer Contact
mark schenk
83 south commerce way
suite 310
bethlehem, PA 18017
8667610933
MDR Report Key15122778
Report Number3012966183-2022-00026
Device Sequence Number12162958
Product Code LXH
UDI-Device Identifier00819917026856
UDI-Public00819917026856
Combination Product (Y/N)N
Initial Reporter CountrySP
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 07/28/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number03.333.300
Device Catalogue Number03.333.300
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/29/2022
Initial Report FDA Received Date07/28/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown